Keywords = Ulam-Hyers stability
On the hybrid fractional semilinear evolution equations

Articles in Press, Corrected Proof, Available Online from 04 February 2024


Samira Zerbib; Khalid Hilal; Ahmed Kajouni

On a generalized Caputo for Langevin fractional differential equations in Banach spaces

Volume 14, Issue 12, December 2023, Pages 1-12


Abdelatif Boutiara

Hyers-Ulam stability and well-posedness for fixed point problems on quasi $b$-metric spaces

Volume 14, Issue 2, February 2023, Pages 101-110


Qusuay Alqifiary; Hassen Aydi

Hilfer-Katugampola fractional stochastic differential equations with nonlocal conditions

Volume 14, Issue 1, January 2023, Pages 1205-1214


A.M. Sayed Ahmed; Hamdy M. Ahmed

Existence and stability analysis for nonlinear ψ-Hilfer fractional differential equations with nonlocal integral boundary conditions

Volume 13, Issue 1, March 2022, Pages 2617-2633


Adel Lachouri; Abdelouaheb Ardjouni; Nesrine Gouri; Kamel Ali Khelil

Ulam-Hyers stability for fuzzy delay differential equation

Volume 12, Issue 2, November 2021, Pages 811-824


Vu Ho; Dong Si Le

Coupled fixed point theorems for rational type contractions via C-class functions

Volume 10, Issue 1, November 2019, Pages 77-98


Arslan Hojat Ansari; Bahman Moeini; Isa Yildirim; Anca Maria Oprea

Ulam stabilities for nonlinear Volterra-Fredholm delay integrodifferential equations

Volume 9, Issue 2, December 2018, Pages 145-159


Kishor Kucche; Pallavi Shikhare